# SDR SWIA202156527

- Difficulty date: January 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TO BODY MOUNT - FS 797 - AFT SIDE - INBOARD WEB HAS EVIDENCE OF IMPACT DAMAGE - AS MARKED   (C-CHECK) RO 3/2/2021   BLENDED CHAFE ON RH WING TO BODY MOUNT FITTING FS797 AFT INBD LOCATION AND FOUND REWORKED AREA TO BE ACCEPTABLE AS IS REF REO 670-57-11-168 REV -- 2021-02-07 STEPS 1-4. COMPLIED WITH TASK CARD 51-900-1002-SKY
